# SDR SIMA200529704

- Difficulty date: October 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED SERVICE DOOR CENTER SILL.  INSTALLED SERVICEABLE SILL IAW EMB SRM, SRM 145/1142 REV 31, CHAPTER 51-40-02.  (M)
